# SDR CALA2021121702389

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 15,065 hours, 5,563 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Lh O/B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NAV LIGHT INOP FOUND OUTBOARD LH RED NAV LIGHT INOP, INBOARD LIGHT CHECKS GOOD CONFIRMED ONE RED NAV LIGHT OPERATES NORMAL ONE RED WING TIP POSITION (NAV) LIGHT LIGHT INOP. LIGHT ASSY ME 29-3343-9-0005
